# SDR FDEA201008203055

- Difficulty date: August 20, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 44,301 hours, 34,873 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066106048
- Part serial: 2294
- Condition: Failed
- Location: Vor
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VOR'S CHECKED GOOD ON PREFLIGHT. DURING CLIMBOUT BOTH VOR'S SHOWED A 30 DEGREE SPLIT ON VOR STA COULD NOT CTR EITHER CDI ON VOR STATION. TRIED  ANOTHER VOR STA, SAME SITUATION. BOTH RMI'S HAD VOR NEEDLES 30 - 40 ' SPLIT. COMPASS SYS  MATCHED. HAD TO RELY ON ATC HEADINGS TO RETURN TO  FIELD.  FOUND NR1 VOR SYS LAGS BEHIND NR2 SYS.  R & R NR1 VOR/ILS RCVER IAW 34-31-001-5.  CHECKS OK.
